# SDR USAAD00098

- Difficulty date: June 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE FORWARD SECTION OF EMERGENCY FLOOR LIGHTING IS INOPERATIVE.  MAINTENANCE REPLACED A SHORTED WIRE AND POWER PACK FUSE AS REQUIRED.  OPS CHECKED OK.  (M)
